# SDR YENA2022062400616

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 27,923 hours, 18,747 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Warning Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1019, JFK-DTW. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' BLEED 1 OVERPRESSURE ON TAKEOFF - WOULD NOT RESET PER QRH; T/S PER FIM 36-14-00-810-817-A. REMOVED AND REPLACED BLEED OVER PRESSURE SWITCH IAW AMM 36-14-01. OPS CHECK GOOD WITH ENGINE AT IDLE. A/C OKAY FOR CONTINED SERVICE.'
